MathSciNet Relay Station
MathSciNet bibliographic data
MR1220071 12Y05 (11T06 11Y16 68Q40)
von zur Gathen, Joachim; Shoup, Victor Computing Frobenius maps and factoring polynomials. Comput. Complexity 2 (1992), no. 3, 187–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement